zbMATH — the first resource for mathematics

Equilibrium solutions of age-specific population dynamics of several species. (English) Zbl 0464.92015

92D25 Population dynamics (general)
35G10 Initial value problems for linear higher-order PDEs
35K25 Higher-order parabolic equations
92D40 Ecology
Full Text: DOI
[1] Di Blasio, G.: Nonlinear age-dependent population diffusion. J. Math. Biol. 8, 265-284 (1979) · Zbl 0426.92017
[2] Coffman, C. V., Coleman, B. D.: On the growth of populations with narrow spread in reproductive age I, II, III. J. Math. Biol. 6, 1-19; 6, 285-303 (1978); 7, 281-301 (1979) · Zbl 0414.92023
[3] Daher, J.: On a fixed point principle of Sadovskii. Nonlin. Anal. 2, 643-645 (1978) · Zbl 0377.47038
[4] Daleckii, J. L., Krein, M. G.: Stability of solutions of differential equations in Banach spaces. Transl. Math. Monographs, Vol. 43. Providence, Rhode Island: AMS 1974
[5] von Foerster, H.: Some remarks on changing populations. In: The kinetics of cellular proliferation, pp. 382-407. New York: Grune and Stratton 1959
[6] Gurtin, M. E.: A system of equations for age-dependent population diffusion. J. Theoret. Biol. 40, 389-392 (1973)
[7] Gurtin, M. E., MacCamy, R. C.: Nonlinear age-dependent population dynamics. Arch. Rational Mech. Anal. 54, 281-300 (1974) · Zbl 0286.92005
[8] Hille, E., Phillips, R. S.: Functional analysis and semigroups. AMS Colloq. Publ. Vol. 31. Providence, Rhode Island 1957 · Zbl 0078.10004
[9] Martin, R. H.: Nonlinear operators and differential equations in Banach spaces. New York: John Wiley 1976 · Zbl 0333.47023
[10] Mönch, H., von Harten, G.: On the Cauchy problem for ordinary differential equations in Banach spaces. Arch. Math., in press (1980)
[11] Prüß, J.: Semilineare Integrodifferentialgleichungen. Dissertation, Paderborn 1978
[12] Prüß, J.: Periodic solutions of semilinear evolution equations. Nonlin. Anal. 3, 601-612 (1979) · Zbl 0419.34061
[13] Rotenberg, M.: Equilibrium and stability in populations whose interactions are age-specific. J. Theoret. Biol. 54, 207-224 (1975)
[14] Sowunmi, C. O. A.: Female dominant age-dependent deterministic population dynamics. J. Math. Biol. 3, 9-17(1976) · Zbl 0329.92018
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.